# SDR CA010706001

- Difficulty date: April 8, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Make and model: Airbus A330-322
- Aircraft time: 12,848 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 9,231 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: X
- Precautionary procedure: C

## Discrepancy

(CAN) DURING DEPARTURE FLIGHT CREW APPLIED POWER TO START TO TAXI & NR 1 ENGINE FLAMED-OUT WITH AN ECAM WARNING OF STALL. DUE TO NO AUDIABLE STALL WAS OBSERVED, THE CREW RESTARTED THE ENGINE & ACCOMPLISHED A POWER RUN, NO FURTHER FAULT WAS OBSERVED AND THEY DEPARTED WITH THE AIRCRAFT. UPON AIRCRAFT RETURNED, AS A PRECAUTIONARY MEASURE, MAINTENANCE ACCOMPLISHED THE AMM STALL/SURGE INSPECTION AS PER TASK #72-00-00-200--208, NO FAULT WAS NOTED & AIRCRAFT RETURNED TO SERVICE. NOTE: PREVIOUS OCCURENCES JAN 2000, AND AUG 2000 WITH THE SAME S/N AND AIRPORT LOCATION.
